I cannot find a thing that says its a drug that has to be tapered off. The only symptoms if its stopped would be an increase in the problems it was being taken for.
I was on this med before and stopped it abruptly for it did nothing for me..foolish for u should never stop without telling your doc..I was on IR..with that being said..everyone is different, just because I had no issues doesn't mean u won't... I would talk to your doctor and tell him why u want to d/c this med and go from there..
I have found some research stating it should not be stopped abruptly because it can cause severe problems. It just does not explain what those severe problems are.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jan 2010 • 1 answer
Updated 30 Oct 2012 • 1 answer
Updated 1 May 2013 • 1 answer
Updated 4 Sep 2013 • 1 answer
Updated 1 Jul 2014 • 1 answer